# SDR FDEA201008193049

- Difficulty date: August 19, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 74,361 hours, 23,365 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 4 Slat
- Component: Slat
- Component part number: NRB6029502
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AN EXTERNAL DOUBLER ON THE RT WING NR 4 SLAT INNER SKIN BETWEEN STA XOS 613 AND   XOS 618 THAT REQUIRES A  MAJOR / MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA. EVALUATED REPAIR AND FOUND TO BE WITHIN LIMITS IAW EO 8-5100-7-5001 PT2.  REPAIR WAS REMOVED FOR INSPECTION AND REPLACED.
